zbMATH — the first resource for mathematics

Topological type in families of germs. (English) Zbl 0477.58010

58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
57R45 Singularities of differentiable mappings in differential topology
32Sxx Complex singularities
57R19 Algebraic topology on manifolds and differential topology
57R70 Critical points and critical submanifolds in differential topology
57R90 Other types of cobordism
Full Text: DOI EuDML
[1] King, H.: Approximating Submanifolds of Real Projective Space by Varieties. Topology15, 81-85 (1976) · Zbl 0316.57015 · doi:10.1016/0040-9383(76)90053-7
[2] King, H.: Topological Type of Isolated Critical Points, Annals of Math.107, 385-397 (1978) · Zbl 0366.57009 · doi:10.2307/1971121
[3] Kirby, R., Siebenmann, L.C.: Foundational Essays on Topological Manifolds Smoothings and Triangulations, Annals of Math Studies, 88, Princeton University Press, 1977 · Zbl 0361.57004
[4] Kuo, T.:C 0 Sufficiency of Jets of Potential Functions. Topology 8, 167-172 (1969) · Zbl 0183.04601 · doi:10.1016/0040-9383(69)90007-X
[5] LêD?ng Tran?, Ramanujam, C.P.: The Invariance of Milnor’s Number Implies the Invariance of the Topological Type. Am. Journ. of Math.98, 67-78 (1976) · Zbl 0351.32009 · doi:10.2307/2373614
[6] Looijenga, E.: A Note on Polynomial Isolated Singularities. Indagationes Math.33, 418-421 (1971) · Zbl 0234.57010 · doi:10.1016/S1385-7258(71)80049-5
[7] Mazur, B.: A Note on some Contractible 4-Manifolds. Annals of Math.73, 221-228 (1961) · Zbl 0127.13604 · doi:10.2307/1970288
[8] Milnor, J.: Lectures on theH-Cobordism Theorem, Princeton University Press, 1965 · Zbl 0161.20302
[9] Milnor, J.: Singular Points of Complex Hypersurfaces, Annals of Math. Studies, 61, Princeton University Press, 1968 · Zbl 0184.48405
[10] Siebenmann, L.C.: Deformation of Homeomorphisms on Stratified Sets. Commentarii Math. Helv.47, 123-163 (1972) · Zbl 0252.57012 · doi:10.1007/BF02566793
[11] Stallings, J.: On Infinite Processes Leading to Differentiability in the Complement of a Point, Symposium on Differential and Combinatorial Topology, pp. 245-254. Princeton University Press, 1965 · Zbl 0136.44302
[12] Timourian, J.: The invariance of Milnor’s number implies topoligical triviality. Amer. Journal of Math.99, 437-446 (1977) · Zbl 0373.32003 · doi:10.2307/2373829
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.